The relative trace ideal and the depth of modular rings of invariants

Fleischmann, Peter, Shank, R. James (2003) The relative trace ideal and the depth of modular rings of invariants. Archiv der Mathematik, 80 (4). pp. 347-353. ISSN 1420-8938. (doi:10.1007/s00013-003-0794-0) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
https://doi.org/10.1007/s00013-003-0794-0

Abstract

We prove that for a modular representation, the depth of the ring of invariants is the sum of the dimension of the fixed point space of the p-Sylow subgroup and the grade of the relative trace ideal. We also determine which of the Dickson invariants lie in the radical of the relative trace ideal and we describe how to use the Dickson invariants to compute the grade of the relative trace ideal.

Item Type: Article
DOI/Identification number: 10.1007/s00013-003-0794-0
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science > Pure Mathematics
Depositing User: R James Shank
Date Deposited: 05 Sep 2008 10:58 UTC
Last Modified: 28 May 2019 13:40 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/4651 (The current URI for this page, for reference purposes)
  • Depositors only (login required):